| Catalog Number |
SRL-200 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported a right side capsular contracture baker grade iv.Later healthcare professional reported rupture and capsular contracture baker grade iv.Device has been explanted.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: capsular contracture baker grade iv, rupture information contained in this report was previously submitted through psr on 01/22/2019.
Additional Manufacturer Narrative
Device evaluation based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to confirm as it is a medical event not related to the device.Rupture: observed crease assessed as fold flaw opening.
Event or Problem Description